advertisement
Question
Posted by: Ellie | 2011/09/02

Ridaq vs Hexazide

Dr prescribed Ridaq with no substitution and medical aid sends me Hexazide with no choice else no cover. What do I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Ellie

You doctor can either write a letter to your medical aid, explaining why you should only be taking Ridaq (without the option of a generic),
or else you should purchase it from your local Pharmacy out of your own pocket.

Luckily Ridaq is not expensive at all.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: sheila | 2016/03/19

Since using radiq for over two years, I have. Now develope A nagging cough. As soon as I disconttinued the medication the cough was not so bad. Is there a substitute ?

Reply to sheila
Posted by: sheila | 2016/03/19

Since using radiq for over two years, I have. Now develope A nagging cough. As soon as I disconttinued the medication the cough was not so bad. Is there a substitute ?

Reply to sheila
Posted by: Anonymous | 2016/01/15

My husband suffers from excema. He was prescribed Ridaq but has been sent Hexazide as a chronic medication.Will this be compatible with his excema?

Reply to Anonymous
Posted by: Anonymous | 2015/04/11

if I change from ridaq to hexaxide,will the new tablets affect m

Reply to Anonymous
Posted by: Agrine Pilavachi | 2011/10/08

I have an issue where Dischem and other regular pharmacies cannot provide me with Hexazide and I have been given Ridaq. Only CMD seems to have access to this med and their admin is shocking.
Recently since starting on Ridaq, I have suffered from occasional dizzy spells and I don''t know if this is the result of changing medication.
Any ideas?

Reply to Agrine Pilavachi
Posted by: pharmacist | 2011/09/05

Hi Ellie

You doctor can either write a letter to your medical aid, explaining why you should only be taking Ridaq (without the option of a generic),
or else you should purchase it from your local Pharmacy out of your own pocket.

Luckily Ridaq is not expensive at all.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement